# SDR SWIA200412959

- Difficulty date: January 21, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 39,925 hours, 48,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR PANEL 243 DF BRACKET BUCKLED AND CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  FITTED AND INSTALLED NEW FLOOR SUPPORT BRACKET.  P/N:  120-14243-001.
